Stefano Montaldo
Stefano Montaldo
Verified email at unica.it - Homepage
TitleCited byYear
Biharmonic submanifolds of S^3
R Caddeo, S Montaldo, C Oniciuc
International Journal of Mathematics 12 (8), 867, 2001
2792001
Biharmonic submanifolds in spheres
R Caddeo, S Montaldo, C Oniciuc
Israel Journal of Mathematics 130 (1), 109-123, 2002
2092002
A short survey on biharmonic maps between Riemannian manifolds
S Montaldo, C Oniciuc
arXiv preprint math/0510636, 2005
1682005
Classification results for biharmonic submanifolds in spheres
A Balmus, S Montaldo, C Oniciuc
Israel Journal of Mathematics 168 (1), 201, 2008
1242008
Biminimal immersions
E Loubeau, S Montaldo
Proceedings of the Edinburgh Mathematical Society 51 (2), 421-438, 2008
82*2008
Biharmonic curves on a surface
R Caddeo, S Montaldo, P Piu
Rend. Mat. Appl. 21, 143-157, 2001
822001
Biharmonic hypersurfaces in 4‐dimensional space forms
A Balmuş, S Montaldo, C Oniciuc
Mathematische Nachrichten 283 (12), 1696-1705, 2010
752010
On biharmonic maps
RI Caddeo, S Montaldo, MP Piu
Contemporary Mathematics 288, 286-290, 2001
622001
A Weierstrass Representation Formula for Minimal Surfaces in H_3 and H^2×R
F Mercuri, S Montaldo, P Piu
Acta Mathematica Sinica 22 (6), 1603-1612, 2006
59*2006
Biharmonic PNMC submanifolds in spheres
A Balmus, S Montaldo, C Oniciuc
Arkiv for Matematik 51, 197-221, 2013
532013
The stress-energy tensor for biharmonic maps
E Loubeau, S Montaldo, C Oniciuc
Mathematische Zeitschrift 259 (3), 503-524, 2008
472008
Biharmonic maps between warped product manifolds
A Balmuş, S Montaldo, C Oniciuc
Journal of Geometry and Physics 57 (2), 449-466, 2007
462007
Surfaces in three-dimensional space forms with divergence-free stress-bienergy tensor
R Caddeo, S Montaldo, C Oniciuc, P Piu
Annali di Matematica Pura ed Applicata 193 (2), 529-550, 2014
452014
Biharmonic submanifolds of CP^n
D Fetcu, E Loubeau, S Montaldo, C Oniciuc
Mathematische Zeitschrift 266 (3), 505-531, 2010
372010
Proper biconservative immersions into the Euclidean space
S Montaldo, C Oniciuc, A Ratto
Annali di Matematica Pura ed Applicata (1923-) 195 (2), 403-422, 2016
332016
Invariant CMC surfaces in H^2xR
S Montaldo, II Onnis
Glasgow Mathematical Journal 46 (02), 311-321, 2004
28*2004
Properties of biharmonic submanifolds in spheres
A Balmus, S Montaldo, C Oniciuc
Journal of Geometry and Symmetry in Physics 17, 87-102, 2010
272010
Invariant surfaces of a three-dimensional manifold with constant Gauss curvature
S Montaldo, II Onnis
Journal of Geometry and Physics 55 (4), 440-449, 2005
262005
The Euler-Lagrange method for biharmonic curves
R Caddeo, S Montaldo, C Oniciuc, P Piu
Mediterranean Journal of Mathematics 3 (3-4), 449-465, 2006
242006
Biconservative surfaces
S Montaldo, C Oniciuc, A Ratto
The Journal of Geometric Analysis 26 (1), 313-329, 2016
222016
The system can't perform the operation now. Try again later.
Articles 1–20